Bulletin of the American Mathematical Society

Arithmetic and ideal theory of abstract multiplication

A. H. Clifford

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 40, Number 4 (1934), 326-330.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183497371

Mathematical Reviews number (MathSciNet)
MR1562845

Zentralblatt MATH identifier
0009.14903

Citation

Clifford, A. H. Arithmetic and ideal theory of abstract multiplication. Bull. Amer. Math. Soc. 40 (1934), no. 4, 326--330. https://projecteuclid.org/euclid.bams/1183497371


Export citation